# SDR CALA2013100791804

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 59,984 hours, 16,683 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT GEN TRIPPED OFF ON TAKEOFF ROLL,  ABORTED AT 60-70 KTS.  RESET GEN ATTEMPTED ANOTHER TAKE OFF, GEN TRIPPED AGAIN DURING 2ND TAKE OFF ATTEMPT.  FOUND NR 2 IDG OIL QTY LOW.   REPLACED NR 2 IDG IAW MM, OPERATIONS CHECKED GOOD.
